MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS X; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION POLARIS X; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M0047003D0
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
During an electrophysiology ablation a polaris x was selected for use.The patient had a different cardiac anatomy, so access to the coronary sinus was more difficult than usual.This made it more difficult for the doctor to access it.In order to do this, the physician had to force the catheter a little more than usual and this ended up damaging the polaris x catheter, even fracturing some of the electrodes.The procedure was completed.No patient complications were reported.The device is expected to return.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory.Visual inspection revealed the device was visually inspected and revealed multiple kinks and twists in the last 10cm of the distal end that correspond to the grey area of the catheter shaft.The allegation of catheter damage from the field was confirmed.The most likely cause was determined to be an adverse event related to the procedure.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed as a correction in response to an fda request for the complete unique identifier (udi) # and to correct discrepancies with product information in the gudid database.Upon receipt at our post market quality assurance laboratory.Visual inspection revealed the device was visually inspected and revealed multiple kinks and twists in the last 10cm of the distal end that correspond to the grey area of the catheter shaft.The allegation of catheter damage from the field was confirmed.The most likely cause was determined to be an adverse event related to the procedure.

Brand Name
POLARIS X
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key17967986
Report Number2124215-2023-57239
Device Sequence Number7623800
Product Code DRF
UDI-Device Identifier08714729270164
UDI-Public(01)08714729270164(17)250528(10)31711844
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K003452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Model NumberM0047003D0
Device Catalogue NumberM0047003D0
Device Lot Number0031711844
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer02/14/2024
07/09/2024
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date02/29/2024
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown